EconPapers    
Economics at your fingertips  
 

Axiomatization of the core of positive games

Pierre Dehez ()

No 3305, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: We show that, when restricted to positive games, games whose Harsanyi dividends are non-negative, additivity together with efficiency, individual rationality and the null player property, characterizes the core as a maximal set-valued solution.

Keywords: Core; Convex games; Positive games (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 10
Date: 2024-10-05
Note: In: Economic Theory Bulletin, 2024
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Axiomatization of the core of positive games (2024) Downloads
Working Paper: Axiomatization of the core of positive games (2024) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:3305

DOI: 10.1007/s40505-024-00276-8

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvrp:3305